# SDR SWAA2014120934847

- Difficulty date: November 29, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 6546471
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID FLAP OTBD SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
